# SDR SWAA2015121447054

- Difficulty date: December 14, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 68,557 hours, 55,814 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 189929
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, NR 1 LE FLAPS, TRANSIT LIGHT REMAINED ILLUMINATED WITH FLAPS UP.  ADJUSTED NR 1 SLAT MID SENSOR IAW AMM.
